# SDR 20010207CW005

- Difficulty date: December 8, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N366EA
- Make and model: Beech 200BEECH
- Aircraft serial: BB841
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 3024361
- Condition: Broken
- Location: Rt Engine
- Part time: 3,288 hours
- Component: Engine, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/D TEARDOWN REPORT REVEALED ONE EACH VANE BROKEN IN STAGE ONE VANE AND SHROUD CAUSING INTERNAL DAMAGE.  STAGE 2 COMPRESSOR AND VANE & SHROUD SUSTAINED HEAVY  FOD, STAGE 3 COMPRESSOR AND VANE AND SHROUD SUSTAINED HEAVY FOD.
